# SDR FDEA202511222200

- Difficulty date: November 22, 2025
- Submitted: November 26, 2025
- Operation: Air carrier
- Aircraft: N192FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63123
- Aircraft time: 6,801 hours, 3,404 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmitter
- Condition: Faulted
- Location: Flap Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TE FLAP DISAGREE EICAS ON APPROACH FLAPS 5.  EMERGENCY DECLARED.  AMM 27-51-45-2  FOUND THE NR 3 FLAP TRANSMITTER JUST AT LOWER LIMIT  DEG. PER MM 27-51-45-2. PERFORMED ADJUSTMENT ON THE NR 3 TRANSMITTER AND NOW WITHIN LOWER AND UPPER  LIMITS. CYCLED FLAPS 4 TIMES FULL CYCLE NO TE  DISAGREE MSG AND FLAP OPERATE NORMALLY. ACFT OK FOR  SERVICE.
